Title:
|
Regularity for entropy solutions of a class of parabolic equations with irregular data (English) |
Author:
|
Li, Fengquan |
Language:
|
English |
Journal:
|
Commentationes Mathematicae Universitatis Carolinae |
ISSN:
|
0010-2628 (print) |
ISSN:
|
1213-7243 (online) |
Volume:
|
48 |
Issue:
|
1 |
Year:
|
2007 |
Pages:
|
69-82 |
. |
Category:
|
math |
. |
Summary:
|
Using as a main tool the time-regularizing convolution operator introduced by R. Landes, we obtain regularity results for entropy solutions of a class of parabolic equations with irregular data. The results are obtained in a very general setting and include known previous results. (English) |
Keyword:
|
regularity |
Keyword:
|
entropy solutions |
Keyword:
|
parabolic equations |
Keyword:
|
irregular data |
MSC:
|
35B65 |
MSC:
|
35D10 |
MSC:
|
35D99 |
MSC:
|
35K20 |
MSC:
|
35K55 |
idZBL:
|
Zbl 1199.35141 |
idMR:
|
MR2338830 |
. |
Date available:
|
2009-05-05T17:01:23Z |
Last updated:
|
2012-05-01 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/119639 |
. |
Reference:
|
[1] Bénilan Ph., Boccardo L., Gallouët T., Gariepy R., Pierre M., Vazquez J.L.: An $L^1$-theory of existence and uniqueness of solutions of non-linear elliptic equations.Ann. Scuola Norm. Sup. Pisa. (2) 22 (1995), 240-273. MR 1354907 |
Reference:
|
[2] Prignet A.: Existence and uniqueness of ``entropic'' solutions of parabolic problems with $L^1$ data.Nonlinear Anal. 28 12 (1997), 1943-1954. MR 1436364 |
Reference:
|
[3] Porretta A.: Existence results for nonlinear parabolic equations via strong convergence of truncations.Ann. Mat. Pura Appl. 177 (1999), 143-172. Zbl 0957.35066, MR 1747629 |
Reference:
|
[4] Porretta A.: Some remarks on the regularity of solutions for a class of elliptic equations with measure data.Houston J. Math. 26 1 (2000), 183-213. Zbl 0974.35032, MR 1814734 |
Reference:
|
[5] Benilan Ph., Brezis H., Crandall M.G.: A semilinear equation in $L^1(R^N)$.Ann. Scuola Norm. Sup. Pisa 2 (1975), 523-555. MR 0390473 |
Reference:
|
[6] Boccardo L., Dall'aglio A., Gallouët T., Orsina L.: Nonlinear parabolic equations with measure data.J. Funct. Anal. 147 (1997), 237-258. MR 1453181 |
Reference:
|
[7] Andreu F., Mazon J.M., Segura de León S., Toledo J.: Existence and uniqueness for a degenerate parabolic equation with $L^1$ data.Trans. Amer. Math. Soc. 351 1 (1999), 285-306. MR 1433108 |
Reference:
|
[8] Porretta A.: Regularity for entropy solutions of a class of parabolic equations with nonregular initial datum.Dynam. Systems Appl. 7 (1998), 53-71. MR 1612029 |
Reference:
|
[9] Segura de León S.: Estimates for solutions of nonlinear parabolic equations.Boll. Un. Mat. Ital. B (7) 11 (1997), 987-996. MR 1491739 |
Reference:
|
[10] Segura de León S., Toledo J.: Regularity for entropy solutions of parabolic P-Laplacian equations.Publ. Mat. 43 (1999), 665-683. MR 1744624 |
Reference:
|
[11] Boccardo L., Gallouët T.: Nonlinear elliptic and parabolic equations involving measure data.J. Funct. Anal. 87 (1989), 149-169. MR 1025884 |
Reference:
|
[12] Landes R.: On the existence of weak solutions for quasilinear parabolic boundary value problems.Proc. Royal. Soc. Edinburgh Sect. A 89 (1981), 217-237. MR 0635759 |
Reference:
|
[13] Di Benedetto E.: Degenerate Parabolic Equations.Springer, New York, 1993. |
Reference:
|
[14] Ziemer W.P.: Weakly Differentiable Functions.Springer, New York, 1989. Zbl 0692.46022, MR 1014685 |
. |